IJPAM: Volume 86, No. 2 (2013)

APPROXIMATION OF GENERALIZED BINOMIAL
BY POISSON DISTRIBUTION FUNCTION

K. Teerapabolarn
Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. The Stein-Chen method and the w-function associated with generalized binomial random variable are used to determine a non-uniform bound on Poisson approximation to generalized binomial distribution function. Some numerical examples are given to illustrate applications of the result.

Received: March 9, 2013

AMS Subject Classification: 62E17, 60F05

Key Words and Phrases: generalized binomial distribution function, Poisson approximation, Stein-Chen method

Download paper from here.



DOI: 10.12732/ijpam.v86i2.14 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 2